A FAMILY OF 4TH ORDER ITERATIVE METHODS FOR SOLVING NONLINEAR OPERATOR-EQUATIONS

被引:0
|
作者
VY, DT
机构
关键词
D O I
10.1007/BF01950278
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:249 / 253
页数:5
相关论文
共 50 条
  • [21] SOME GENERALIZED PROJECTION METHODS FOR SOLVING OPERATOR-EQUATIONS
    ARGYROS, IK
    [J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 1992, 39 (01) : 1 - 6
  • [22] SOME HIGHER-ORDER ITERATIVE PROCESSES FOR SOLVING NON-LINEAR OPERATOR-EQUATIONS
    THUY, VD
    [J]. USSR COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS, 1987, 27 (7-8): : 117 - 121
  • [24] A new general eighth-order family of iterative methods for solving nonlinear equations
    Khan, Y.
    Fardi, M.
    Sayevand, K.
    [J]. APPLIED MATHEMATICS LETTERS, 2012, 25 (12) : 2262 - 2266
  • [25] Design and dynamical behavior of a fourth order family of iterative methods for solving nonlinear equations
    Cordero, Alicia
    Ledesma, Arleen
    Maimo, Javier G.
    Torregrosa, Juan R.
    [J]. AIMS MATHEMATICS, 2024, 9 (04): : 8564 - 8593
  • [26] Fifth-order iterative methods for solving nonlinear equations
    Noor, Muhammad Aslam
    Noor, Khalida Inayat
    [J]. APPLIED MATHEMATICS AND COMPUTATION, 2007, 188 (01) : 406 - 410
  • [27] Iterative methods for solving nonlinear irregular operator equations in Banach space
    Bakushinsky, AB
    Kokurin, MY
    [J]. NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 2000, 21 (3-4) : 355 - 378
  • [28] New Family of Combined Iterative Methods for Solving Nonlinear Equations
    Chen, Shuping
    Gao, Fabao
    Zhang, Wei
    Yao, Minghui
    [J]. INTERNATIONAL JOINT CONFERENCE ON COMPUTATIONAL SCIENCES AND OPTIMIZATION, VOL 1, PROCEEDINGS, 2009, : 547 - 550
  • [29] New higher order iterative methods for solving nonlinear equations
    Huang, Shuliang
    Rafiq, Arif
    Shahzad, Muhammad Rizwan
    Ali, Faisal
    [J]. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, 2018, 47 (01): : 77 - 91
  • [30] A Family of Newton Type Iterative Methods for Solving Nonlinear Equations
    Wang, Xiaofeng
    Qin, Yuping
    Qian, Weiyi
    Zhang, Sheng
    Fan, Xiaodong
    [J]. ALGORITHMS, 2015, 8 (03): : 786 - 798